About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 570834, 16 pages
http://dx.doi.org/10.1155/2012/570834
Research Article

Delay-Dependent Stability Criteria for Singular Systems with Interval Time-Varying Delay

Department of Mathematics, Baoji University of Arts and Sciences, Baoji 721013, China

Received 8 September 2012; Revised 15 November 2012; Accepted 19 November 2012

Academic Editor: Zheng-Guang Wu

Copyright © 2012 Jianmin Jiao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jianmin Jiao, “Delay-Dependent Stability Criteria for Singular Systems with Interval Time-Varying Delay,” Mathematical Problems in Engineering, vol. 2012, Article ID 570834, 16 pages, 2012. doi:10.1155/2012/570834